Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005 (2005), Issue 2, Pages 195-214
http://dx.doi.org/10.1155/MPE.2005.195

Robust controllers for variable reluctance motors

Department of Electrical Engineering, College of Engineering & Petroleum, Kuwait University, P. O. Box 5969, Safat 13060, Kuwait

Received 12 June 2004; Revised 29 September 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Zribi and Muthana T. Alrifai, “Robust controllers for variable reluctance motors,” Mathematical Problems in Engineering, vol. 2005, no. 2, pp. 195-214, 2005. doi:10.1155/MPE.2005.195